MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION KNEE; BASEPLATE,TIBIAL, STEMMED, POROUS SIZE6 R W/NS BEADS

ENCORE MEDICAL L.P. FOUNDATION KNEE; BASEPLATE,TIBIAL, STEMMED, POROUS SIZE6 R W/NS BEADS
Model Number 392-13-608
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/20/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to tibial loosening.
 
Additional Manufacturer Narrative
Corrected data: see brand name, common device name, concomitant medical products.Manufacturer narrative: the reason for this revision surgery was due to loose tibia.The previous surgery and the surgery detailed in this investigation occurred 7.6 years apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to loose tibia.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
FOUNDATION KNEE
Common Device Name
BASEPLATE,TIBIAL, STEMMED, POROUS SIZE6 R W/NS BEADS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8249226
Report Number1644408-2019-00014
Device Sequence Number2279583
Product Code JWH
UDI-Device Identifier00888912120708
UDI-Public(01)00888912120708
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K923277
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2016
Device Model Number392-13-608
Device Catalogue Number312-02-106
Device Lot Number54063023
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer02/05/2019
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
010-55-020, LOT 54014672; 010-55-020, LOT 54014672; 010-55-025, LOT 006A1015; 010-55-025, LOT 006A1015; 010-55-025, LOT 006A1017; 010-55-025, LOT 006A1017; 010-55-030, LOT 007A1005; 010-55-030, LOT 007A1005; 312-02-106, LOT 54063023; 392-13-608, LOT 54035029; 010-55-020, LOT 54014672; 010-55-025, LOT 006A1015; 010-55-025, LOT 006A1017; 010-55-030, LOT 007A1005; 312-02-106, LOT 54063023
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR